Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Always tired, low BP. Taking Citalopram, Amlodipine and Aspirin

User rating for this question
Very Good
Answered by

Critical Care Specialist
Practicing since : 2001
Answered : 29 Questions
i am 88 my blood pressure is 140/70 heart rate 65 i am always tired i was in the hospital and they did lots of test but found nothing wrong except my blood pressure drops when i stand up my meds citalopram 20mg 1 a day,namenda 10mg twce a day, donepezil 10mg1 a day, pantoprazole 40mg 1 a day,amlodpine 2.50mg 1 a day, aspirian 81mg
Posted Thu, 6 Sep 2012 in Hypertension and Heart Disease
Answered by Dr. Ghaly 46 minutes later

Thanks for posting your query.

It seems that you may be suffering from orthostatic hypotension if the BP would only drop when you stand up.

I would suggest in that case holding off the amlodpine for a while and monitor these symptoms especially that your regular BP seems to be in normal range. Please do this only after discussion with your primary care physician and only after his approval and guidance.

Hope you get better soon. Any other questions let me know.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor